# SDR VTZA96184

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 904
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle Plunger
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6307 - BOS-JFK - DURING CLIMB-OUT, RETURNED TO BOS DUE TO THE MAIN PASSENGER DOOR WARNING ILLUMINATING IN FLIGHT.  AIRCRAFT LANDED AT BOS WITH NO FURTHER INCIDENTS.  MX OPENED DMI NR 55102 IAW MEL 52-2.  MX LATER CLEARED DMI NR 55102 ON 05-06-96 BY CLEANING AND LUBING THE PASSENGER DOOR HANDLE PLUNGER.  (M)
